Alert archive / Kansas / River Flood Warnings in 2010

River Flood Warning 335, NWS Kansas City, MO

September 21, 2010Atchison County, Kansas

NWS Kansas City, MO issued this river flood warning at Sep 21, 2010, 9:32 PM CDT for Atchison County, Kansas. It took effect at Sep 22, 2010, 6:06 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2010, 9:32 PM CDT (02:32 UTC)
In effect from
Sep 22, 2010, 6:06 AM CDT
Expired
Sep 22, 2010, 12:53 PM CDT
In force
7 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

County Atchison County, KS

The radar

The Topeka radar (KTWX), 99 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Delaware River (KS) near Muscotah (MSCK1). The gauge peaked at 28.13 ft at Sep 22, 2010, 6:00 AM CDT.

actionminormoderate102009/2209/23
Action stage
22 ft
Minor stage
27 ft
Moderate stage
28 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06890100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 21, 6:39 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Sep 21, 6:39 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT TUE SEP 21 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/317 PM CDT TUE SEP 21 2010/
MAIN CONCERN IS WITH THUNDERSTORM CHANCES THROUGH TONIGHT. MID LEVEL
SHORTWAVE TROUGH NOW MOVING ACROSS EASTERN KANSAS-MISSOURI AND
INTERACTING WITH MOISTURE PLUME. LINE OF STORMS TRAILING TO THE
SOUTHWEST AND BECOMING MORE SCATTERED SHOULD CONTINUE TO MOVE EAST.
CAPE AHEAD OF THE LINE IS ROUGHLY 2500 J/KG WITH SHEAR GENERALLY
20-30KTS SHOULD SUPPORT PULSE SEVERE STORMS WITH DAMAGING WIND/LARGE
HAIL THE PRIMARY THREATS.

BY TONIGHT...THE SURFACE FRONT IS EXPECTED TO SAG INTO FAR NORTHWEST
MISSOURI THIS EVENING. WHILE ALREADY SOMEWHAT VEERED...A MODEST
SOUTHWESTERLY 850MB WIND IS EXPECTED TO CONTINUE TO DRAW MOISTURE
INTO THE REGION...IMPINGING ON THE BOUNDARY. PWATS ARE GREATER THAN
1.3 WHICH IS ABOUT 150 PERCENT OF NORMAL. THIS SHOULD SUPPORT A
CONTINUATION OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NORTHERN
MISSOURI OVERNIGHT. WITH THE RELATIVELY RECENT HEAVY RAIN ACROSS
THIS REGION...HAVE EXPANDED THE FLASH FLOOD WATCH FARTHER SOUTHWEST
TO INCLUDE THE KC METRO TO MACON AREAS NORTHWARD.

EXPECTED SCATTERED SHOWERS EARLY WEDNESDAY MORNING SHOULD RAPIDLY
MOVE OUT/DIMINISH LEAVING WEDNESDAY/WEDNESDAY NIGHT DRY WITH THE
SURFACE BOUNDARY MOVING WELL NORTH OF THE MISSOURI/EASTERN KANSAS
REGION. TEMPS SHOULD REMAIN ABOVE NORMAL THROUGH WEDNESDAY NIGHT AS
AREA REMAINS IN THE WARM SECTOR.

NRR

THURSDAY - FRIDAY:
ANOTHER SHORT WAVE WILL TRACK ACROSS THE NORTHERN PLAINS/UPPER
MIDWEST AND SURGE A FRONT INTO THE REGION LATE THURSDAY AFTERNOON OR
EVENING. AS THE SHORTWAVE ENERGY MOVES AWAY AND LOW LEVEL FLOW VEERS
AND BECOMES PARALLEL TO THE BOUNDARY IT MAY LEAD TO THE POTENTIAL
FOR ADDITONAL HEAVY RAINS AS MOISTURE SHOULD STILL BE READILY
AVAILABLE FOR THIS SYSTEM. MODELS ALSO SHOW THE AREA RESIDING IN THE
RIGHT REAR QUAD OF THE UPPER JET WHICH WILL ADD TO THE POTENTIAL FOR
HEAVY RAINFALL. WITH THE BEST PRECIP POTENTIAL COMING DURING THE
OVERNIGHT HOURS CAPE LOOKS TO BE SUBSTANTIALLY LIMITED AT THIS TIME
SO SEVERE CONVECTION DOES NOT LOOK PROBABLE. ONLY SIGNIFICANT CHANGE
TO THIS PART OF THE FORECAST WAS TO INCREASE PRECIP CHANCES THURSDAY
NIGHT AND INCREASE QPF.

SATURDAY - MONDAY:
MODEL CONSISTENCY HAS NOT BEEN VERY GOOD DURING THE EXTENDED PERIODS
AND CONFIDENCE IS FAIRLY LOW DURING THIS TIME FRAME. THE GFS WANTS
TO DIVE A SIGNIFICANT CUTOFF LOW INTO THE MIDSECTIONS OF THE CONUS.
THIS IDEA SEEMS TO BE A WESTERN OUTLIER COMPARED TO THE ECMWF AND
THE CANADIAN GEM. AND THERE IS SO MUCH SPREAD AMONGST THE GFS
ENSEMBLE MEMBERS THAT CONFIDENCE IS VERY LOW IN THE GFS SOLUTIONS.
SO SIDED MORE WITH THE ECMWF AND DID COOL TEMPERATURES A
BIT...PARTICULARLY ACROSS OUR EASTERN AND NORTHEASTERN ZONES ON
SUNDAY INTO MONDAY. WILL HOLD OFF ON ANY MENTION OF PRECIPITATION
NEXT WEEK UNTIL CONFIDENCE IN THE MODELS INCREASES.

CDB

&&

.AVIATION...
FOR THE 00Z TAFS...STARTING TO HAVE DOUBTS ON CURRENT CONVECTION
PUSHING AS FAR SOUTH AS DOWNTOWN KANSAS CITY. NOT SEEING THE
NORTHEAST KANSAS CONVECTION LOOKING LIKE IT WILL ORGANIZE INTO
ENOUGH OF A COMPLEX TO SEND MUCH OF AN OUTFLOW OR COLD POOL PUSH
VERY FAR TO THE SOUTH. THUS AT THIS POINT WILL JUST HAVE A VCTS FOR
KMKC LATER THIS EVENING.  WILL PUT IN A TEMPO GROUP AT KMCI...AND
KEEP AN EYE ON TRENDS.  KSTJ WILL BE SEEING REPEATED ROUNDS OF
STORMS AS THE SURFACE BOUNDARY WILL BE SITTING ACROSS THE AREA ALL
EVENING. WILL END THREAT OF STORMS BY MIDNIGHT AS WEAK MID LEVEL
TROUGH IS EXPECTED TO BE MOVING PAST. WILL PUT IN LIGHT FOG FOR KSTJ
WITH BOUNDARY IN THE AREA AND VERY WET CONDITIONS OVERNIGHT. MIGHT
BECOME A DENSE FOG IF SKIES CLEAR.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ001>008-011>017-
     020>025-028>031-037.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ025-102>105.
Hazardous weather outlook, Sep 21, 6:56 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT TUE SEP 21 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-230000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
656 PM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE REMAINS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF CENTRAL AND NORTHERN MISSOURI. LARGE HAIL
AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING BUT STORMS WILL
EVENTUALLY BECOME A HEAVY RAIN AND FLOODING THREAT DURING THE LATE
EVENING AND OVERNIGHT HOURS. WITH AMPLE MOISTURE FEEDING INTO THE
WESTERN EDGE OF THE STORMS AND MUCH OF THE AREA ALREADY NEARLY
SATURATED...RAINFALL WILL QUICKLY RUNOFF AND LEAD TO POSSIBLE FLASH
FLOODING...PARTICULARLY IF STORMS CAN TRAIN OVER THE SAME AREAS. THE
MOST LIKELY AREAS TO SEE SEVERE WEATHER AND FLOODING WILL BE
GENERALLY NORTH OF THE MISSOURI RIVER AND ALONG AND SOUTH OF HIGHWAY
36 IN NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER COLD FRONT AND STRONG UPPER LEVEL SYSTEM WILL MOVE INTO THE
AREA THURSDAY AFTERNOON AND NIGHT WITH A BETTER CHANCE FOR
THUNDERSTORMS. SEVERE WEATHER AND HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY CONTINUE TO BE NEEDED THROUGH THIS EVENING AND
RAINFALL REPORTS WOULD ALWAYS BE APPRECIATED THROUGH THE NIGHT.

CDB

In the hours before

Special weather statement, Sep 21, 6:17 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
617 PM CDT TUE SEP 21 2010

KSZ102-MOZ011-212345-
DONIPHAN KS-HOLT MO-
617 PM CDT TUE SEP 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT AND CENTRAL
DONIPHAN COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF TROY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY AND FANNING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3985 9533 3995 9500 3993 9501 3993 9500
      3990 9496 3979 9490 3974 9533
TIME...MOT...LOC 2317Z 248DEG 28KT 3981 9517

SF
Special weather statement, Sep 21, 6:30 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT TUE SEP 21 2010

MOZ012-013-020-220000-
ANDREW MO-BUCHANAN MO-DE KALB MO-
630 PM CDT TUE SEP 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN...WESTERN
DEKALB AND SOUTHERN ANDREW COUNTIES UNTIL 700 PM CDT...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COUNTRY CLUB VILLA...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLARKSDALE...UNION STAR...STEWARTSVILLE...COSBY AND HELENA.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3974 9441 3974 9461 3973 9462 3972 9488
      3975 9487 3976 9489 3978 9491 3980 9489
      3981 9489 3983 9493 3986 9494 3989 9493
      3990 9496 3995 9498 4004 9447
TIME...MOT...LOC 2331Z 254DEG 13KT 3984 9476

SF
Special weather statement, Sep 21, 6:57 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE SEP 21 2010

MOZ013-014-220045-
DAVIESS MO-DE KALB MO-
657 PM CDT TUE SEP 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS AND DEKALB
COUNTIES UNTIL 745 PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLARKSDALE...OR 12 MILES WEST OF
MAYSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE...STEWARTSVILLE...AMITY...FAIRPORT...WEATHERBY AND SANTA
  ROSA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3978 9417 3978 9421 3976 9422 3975 9451
      4003 9453 4004 9432 4004 9423 4005 9423
      4005 9419
TIME...MOT...LOC 2358Z 262DEG 22KT 3985 9458

SF
Special weather statement, Sep 21, 8:59 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT TUE SEP 21 2010

MOZ021-022-029-030-220230-
CALDWELL MO-CLAY MO-CLINTON MO-RAY MO-
859 PM CDT TUE SEP 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALDWELL...
SOUTHEASTERN CLINTON...NORTHWESTERN RAY AND NORTHEASTERN CLAY
COUNTIES UNTIL 930 PM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LATHROP...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAWSON...KINGSTON...POLO...ELMIRA AND KNOXVILLE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3965 9401 3941 9401 3941 9439 3963 9434
TIME...MOT...LOC 0159Z 273DEG 23KT 3955 9426

NRR
Special weather statement, Sep 21, 9:02 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT TUE SEP 21 2010

MOZ020-021-028-029-220230-
BUCHANAN MO-CLAY MO-CLINTON MO-PLATTE MO-
902 PM CDT TUE SEP 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUCHANAN...
SOUTHWESTERN CLINTON...NORTHEASTERN PLATTE AND NORTHWESTERN CLAY
COUNTIES UNTIL 930 PM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDGERTON...OR 8 MILES SOUTHWEST OF GOWER...
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDGERTON...TRIMBLE AND RIDGELY.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3953 9436 3940 9439 3935 9451 3949 9479
      3961 9471
TIME...MOT...LOC 0202Z 290DEG 19KT 3952 9466

NRR
Local storm report, Sep 21, 9:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT TUE SEP 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      PRINCETON               40.40N 93.59W
09/21/2010                   MERCER             MO   AMATEUR RADIO

            WELDON RIVER FLOODING. ELECTRIC CO-OP STORAGE FACILITY
            AND TRANSFORMERS BEING IMPACTED.

&&

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 8:24 PM CDTFlash Flood WarningEAXGrundy, Harrison, Mercer6 hr
Sep 21, 8:26 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler10 hr
Sep 21, 8:26 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Sep 21, 8:26 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Sep 21, 8:26 PM CDTRiver Flood WarningEAXGrundy, Livingston24 hr
Sep 21, 8:48 PM CDTAreal Flood AdvisoryEAXAdair, Sullivan4 hr
Sep 21, 8:59 PM CDTSpecial Weather StatementEAXClinton31 min
Sep 21, 9:02 PM CDTSpecial Weather StatementEAXPlatte28 min
Sep 21, 10:08 PM CDTSpecial Weather StatementEAXClay, Platte37 min
Sep 21, 10:39 PM CDTSpecial Weather StatementEAXClay36 min
Sep 21, 10:47 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Clay, Clinton, Howard and 6 more6 hr
Sep 22, 1:05 AM CDTRiver Flood WarningEAXClay, Ray45 hr
Sep 22, 2:30 AM CDTAreal Flood WarningEAXDaviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more14 hr
Sep 22, 3:35 AM CDTRiver Flood WarningEAXPlatte61 hr
Sep 22, 3:53 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Sep 22, 4:42 AM CDTAreal Flood WarningEAXBuchanan, Clay, Clinton, Platte11 hr
Sep 22, 4:46 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Livingston, Ray and 1 more12 hr
Sep 22, 5:27 AM CDTRiver Flood WarningEAXRay58 hr
Sep 22, 5:57 AM CDTRiver Flood WarningEAXJohnson, Pettis65 hr
Sep 22, 5:57 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
Sep 22, 5:57 AM CDTRiver Flood WarningEAXCooper, Howard7 days
Sep 22, 6:55 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray42 hr
Sep 22, 6:55 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline55 hr
Sep 22, 6:55 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline6 days
Sep 22, 8:16 AM CDTRiver Flood WarningEAXCarroll58 hr
Sep 22, 10:46 AM CDTAreal Flood WarningEAXAdair, Linn, Livingston, Macon6 hr
Sep 22, 10:55 AM CDTAreal Flood WarningEAXCooper, Howard, Pettis, Randolph5 hr
Sep 22, 4:05 PM CDTAreal Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Cooper, Grundy and 10 more23 hr
Sep 22, 4:56 PM CDTRiver Flood WarningEAXCooper38 hr
Sep 22, 5:49 PM CDTRiver Flood WarningEAXCooper41 hr
Sep 21, 10:00 PM CDTFlash Flood WarningEAXAtchison6 hr
Sep 22, 12:46 AM CDTRiver Flood WarningEAXAtchison, Leavenworth3 days

Nearby

River Flood Warnings in Kansas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.